Thread: breaking out!!
05-16-2005, 07:42 PM #1
here it is, i just got off of a 28 day 20mgs a day cycle of m1t. it is the first supplement i have taken that is more serious than creatine. my problem is that i started breaking out 2 weeks into the cycle, and now i have been off of it for 8 days, and the breakouts seem to be getting worse (chest, neck, face). i have never had these problems in my life, not even during puberty so what gives. by the way, i am 6'1", 206lbs and 28 yeard old. is this common and is there something i can do about it. just in case it has something to do with it, i am doing the clomid and milk thistle pct.
05-16-2005, 08:21 PM #2
yes it is common. it is probaly being caused by an imbalance in horemone levels.
It will get better as your body returns to normal. In the mean time, try washing with dawn dish soap and maby a little tanning. those work for me pretty good.
05-16-2005, 08:24 PM #3
Clearasil makes a antibacterial bar soap that worked good for me, along with tanning
05-16-2005, 08:28 PM #4
thnx guys, will try both.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)